# SDR 200200249

- Difficulty date: May 7, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- Aircraft time: 52,330 hours, 51,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED WINDOW BELT LOCATION STA 218-237 LT, PER PART 2 OF ECRA, FAA FORM 8110-3, DC9 SRM 53-04 FIG 34 AND FAA FORM 8110-3.
